# SDR CA020718003

- Difficulty date: June 4, 2002
- Submitted: August 7, 2002
- Operation: Air carrier
- Make and model: Fokker F.27MK 400
- Aircraft time: 29,039 hours
- Engine: Rroyce DART5327
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

(CAN) A/C FLYING FROM YYC TO YVR. PROP & INLET ANTI-ICE WERE SELECTED ON & APPEARED TO BE WORKING. WHILE OVER YLW AT 16,000, IN LIGHT TO MODERATE ICING, RT ENGINE FLAMED OUT. AFTER CARRYING OUT SHUTDOWN CHECKLIST, CREW PERFORMED SUCCESS RE-LIGHT, ENGINE POWER & RPM CAME UP NORMAL EXCEPT FOR SLIGHT SURGE WHICH APPEARED TO FOLLOW FUEL PRESSURE FLUX. ENGINE FUEL HEATER TURNED ON (IT OFF PRIOR TO FLAMEOUT). AT POINT SURGE&FUEL PRESSURE FLUXQUICKLY DISAPPEARED. A/C MADE UNEVENTFUL LANGING AT YVR. MAINT CHECKED ALL FUEL TANKS, COLLECTORS,&FUEL FILTERS&FOUND NO CONTAMINATION. FCU CHANGED OUT AS SCHED ITEM TO TAKE ADVANTAGE OF DOWNTIME BUT NOT TO CORRECT PROBLEM.
